# SDR QXEA2016052300332

- Difficulty date: May 14, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK NR 23 REQUIRES REPLACEMENT.  REMOVED SEAT TRACK NR 23 REF SRM 51-41-00, 51-42-05. INSTALLED SEAT TRACK NR 23, NEW TRACK, REF SRM 51-41-00, 51-42-05, 51-40-07. COMPLETED INSTALLATION OF SEAT TRACK BY INSTALLING, 6 RIVETS ON SUPPORT BLOCK COMMON TO SEAT TRACK NR 16 AND NR 23 IAW SRM 51-42-05 AND DWG 85338806, REV.
